BibTeX record journals/na/Bruin07

download as .bib file

@article{DBLP:journals/na/Bruin07,
  author    = {Marcel G. de Bruin},
  title     = {'Classical' convergence theorems for generalized continued fractions},
  journal   = {Numerical Algorithms},
  volume    = {44},
  number    = {4},
  pages     = {367--380},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s11075-007-9115-1},
  doi       = {10.1007/s11075-007-9115-1},
  timestamp = {Thu, 20 Sep 2007 15:37:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/Bruin07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}